# SDR R61A201602110166

- Difficulty date: February 11, 2016
- Submitted: March 4, 2016
- Operation: Air carrier
- Aircraft: N126HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000204
- Aircraft time: 21,179 hours, 16,876 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Corroded
- Location: Frame 87
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, WAS REPORTED THAT ANGLE STIFFENER AT STRINGER 19L FRAME 87 IS CORRODED.  MAINTENANCE R & R ANGLE STIFFENER AT STR 19L FRAME 87 IAW SRM 51-42-03.
